# SDR 06FDEA1878

- Difficulty date: May 12, 2006
- Submitted: May 12, 2006
- Operation: Air carrier
- Aircraft: N450FE
- Make and model: Airbus A310-222
- Aircraft serial: 162
- Aircraft time: 36,927 hours, 26,602 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Wing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

PREVIOUS REPAIR FOUND LOCATED ON THE LT WING UPPER SURFACE OUTBD OF OUTBD FLAP, WS 1789-1800.  EXISTING REPAIR EVALUATED AND FOUND NOT TO CONFORM TO AN SRM REPAIR  NEW REPAIR ACCOMPLISHED PER FEDEX E.A.6-5710-97881  REPAIR EVALUATED PER GMM 6-2-100 AND CLASSIFIED AS "MAJOR"
